# SDR SWAA2022020867479

- Difficulty date: January 24, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36913
- Aircraft time: 27,763 hours, 16,474 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT R/H TRANSITION ANGLE HAS LIGHT CORROSION AT FASTNER HOLE BETWEEN STA.727C AND STA.727D MARKED. / REMOVED AND REPLACED AFT CARGO R/H TRANSITION ANGLE FROM BS 727 TO BS 767 PER SRM 51-40-02. SEE N/R G524954 FOR WORK ACCOMPLISHED.
